Switching Beta Blockers
Hello everyone, thank you so much for your messages on my last post, i thought i'd give an update.
It is now day 4 since i switched beta blockers, from 80mg nadolol to 2.5mg nebivolol. The first 3 days where absolutely awful, I had a racing heart, dizziness, sickness and horrible palpitations and funny rhythms.
I have woken up this morning (day 4) and my heart seems to of relaxed, it is no longer racing and I am not feeling ill anymore. I wonder if these horrible symptoms I had are a normal reaction to coming off a beta blocker and switching for a new one without weaning off?
I have gone to the GP who told me there is nothing they can really do as it was my cardiologist who prescribed the beta blockers. I have tried to contact my cardiologist but the best response I got was a pacemaker download check which showed no arrythmias where picked up, very reassuring.
I really hope that my heart has now got used to the change and the horrible symptoms will not come back. Has anyone else experienced any symptoms like this after changing/ stopping beta blocker treatment?
Thank you all and I hope eveyone is well and happy,
You know you're wired when...
The meaning of personal computer is taken a step further.
I feel so incredibly thankful that I can continue to live my life.